Tomer Schlank
Tomer Schlank
Simons Postdoctoral Fellow, MIT
כתובת אימייל מאומתת בדומיין mail.huji.ac.il
כותרת
צוטט על ידי
צוטט על ידי
שנה
A projective model structure on pro-simplicial sheaves, and the relative étale homotopy type
I Barnea, TM Schlank
Advances in Mathematics 291, 784-858, 2016
292016
The classical master equation
G Felder, D Kazhdan, TM Schlank
Perspectives in representation theory, Contemp. Math 610, 79-137, 2014
262014
Homotopy obstructions to rational points
Y Harpaz, TM Schlank
arXiv preprint arXiv:1110.0164, 2011
232011
A note on the entropy/influence conjecture
N Keller, E Mossel, T Schlank
Discrete Mathematics 312 (22), 3364-3372, 2012
152012
A transchromatic proof of Strickland's theorem
TM Schlank, N Stapleton
Advances in Mathematics 285, 1415-1447, 2015
122015
Model structures on Ind categories and the accessibility rank of weak equivalences
I Barnea, TM Schlank
arXiv preprint arXiv:1407.1817, 2014
122014
A new model for pro-categories
I Barnea, TM Schlank
Journal of Pure and Applied Algebra 219 (4), 1175-1210, 2015
112015
Chromatic homotopy theory is asymptotically algebraic
T Barthel, TM Schlank, N Stapleton
Inventiones mathematicae 220 (3), 737-845, 2020
102020
Normal amenable subgroups of the automorphism group of the full shift
J Frisch, T Schlank, O Tamuz
Ergodic Theory and Dynamical Systems 39 (5), 1290-1298, 2019
92019
Sieves and the minimal ramification problem
L Bary-Soroker, TM Schlank
Journal of the Institute of Mathematics of Jussieu 19 (3), 919-945, 2020
72020
A Projective Model Structure on Pro Simplicial Sheaves, and the Relative\'Etale Homotopy Type
I Barnea, TM Schlank
arXiv preprint arXiv:1109.5477, 2011
42011
The∞–categorical Eckmann–Hilton argument
T Schlank, L Yanovski
Algebraic & Geometric Topology 19 (6), 3119-3170, 2019
32019
Thompson’s group is not strongly amenable
Y Hartman, K Juschenko, O Tamuz, PV Ferdowsi
Ergodic Theory and Dynamical Systems 39 (4), 925-929, 2019
32019
On d-Categories and d-Operads
TM Schlank, L Yanovski
arXiv preprint arXiv:1902.04061, 2019
32019
Ambidexterity in t (n)-local stable homotopy theory
S Carmeli, TM Schlank, L Yanovski
arXiv preprint arXiv:1811.02057, 2018
32018
Sylow theorems for∞-groups
M Prasma, TM Schlank
Topology and its Applications 222, 121-138, 2017
32017
The unramified inverse Galois problem and cohomology rings of totally imaginary number fields
M Carlson, TM Schlank
arXiv preprint arXiv:1612.01766, 2016
32016
A cohomological obstruction to weak approximation for homogeneous spaces
M Borovoi, TM Schlank
arXiv preprint arXiv:1012.1453, 2010
32010
Ambidexterity and height
S Carmeli, TM Schlank, L Yanovski
Advances in Mathematics 385, 107763, 2021
22021
Brauer and Etale Homotopy Obstructions to Rational Points on Open Covers
D Corwin, T Schlank
arXiv preprint arXiv:2006.11699, 2020
22020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20